# SDR SWAA2020123135284

- Difficulty date: December 7, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB RIB AT STAB STA 120.30 2ND STIFFENER FROM FWD IS CRACKED.  REPAIRED RIB ON RT HORIZ STAB AT STAB STA 120.30, 2ND STIFFENER FROM FWD END, IAW SRM 55-10-09-2R5; SRM 51-40-02-0G-0; AMM 27-31-41-400-801.
